# SDR SIMA20130811003

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 24,421 hours, 20,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 108048
- Condition: Inoperative
- Location: Emergency Light
- Part time: 7,420 hours, 5,444 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R NR 4 BATTERY AND CHARGER IAW WC 33-700-19, OPS CHECKED GOOD, NO DEFECTS NOTED.
